Dergiler / Turkish Journal of Mathematics and Computer Science / 2026 / Volume: 12 Issue: 1

On the Pseudo-Quasi Conformal Curvature Tensor of a Normal Paracontact Metric Manifold

Ümit Yıldırım(ERBAA MESLEK YÜKSEKOKULU)0000-0002-7178-4223
Mehmet Atceken(TOKAT GAZİOSMANPAŞA ÜNİVERSİTESİ)0000-0001-8665-5945
Süleyman Dirik(AMASYA ÜNİVERSİTESİ)0000-0001-9093-1607
Sayfa
—
Yayın Tarihi
2020-06-29
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

In the present paper we have studied the curvature tensor of a normal paracontact metric manifold satisfying the conditions $ R(\xi,X) \widetilde{C}=0 $, $ \widetilde{C}(\xi,X)S=0 $, $ \widetilde{C}(\xi,X)P=0 $, $ \widetilde{C}(\xi,X)\widetilde{Z}=0 $ and pseudo quasi conformal flat, where $ R $, $ P $, $ S $, $ \widetilde{Z} $ and $ \widetilde{C} $ are the Riemannian curvature, projective curvature, Ricci, concircular curvature and pseudo-quasi conformal curvature tensors, respectively.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:In the present paper we have studied the curvature tensor of a normal paracontact metric manifold satisfying the conditions $ R(\xi,X) \widetilde{C}=0 $, $ \widetilde{C}(\xi,X)S=0 $, $ \widetilde{C}(\xi,X)P=0 $, $ \widetilde{C}(\xi,X)\widetilde{Z}=0 $ and pseudo quasi conformal flat, where $ R $, $ P $, $ S $, $ \widetilde{Z} $ and $ \widetilde{C} $ are the Riemannian curvature, projective curvature, Ricci, concircular curvature and pseudo-quasi conformal curvature tensors, respectively.
📊
Temel Bulgular & Veri:In the present paper we have studied the curvature tensor of a normal paracontact metric manifold satisfying the conditions $ R(\xi,X) \widetilde{C}=0 $, $ \widetilde{C}(\xi,X)S=0 $, $ \widetilde{C}(\xi,X)P=0 $, $ \widetilde{C}(\xi,X)\widetilde{Z}=0 $ and pseudo quasi conformal flat, where $ R $, $ P $, $ S $, $ \widetilde{Z} $ and $ \widetilde{C} $ are the Riemannian curvature, projective curvature, Ricci, concircular curvature and pseudo-quasi conformal curvature tensors, respectively.
💡
Sonuç & Katkı:In the present paper we have studied the curvature tensor of a normal paracontact metric manifold satisfying the conditions $ R(\xi,X) \widetilde{C}=0 $, $ \widetilde{C}(\xi,X)S=0 $, $ \widetilde{C}(\xi,X)P=0 $, $ \widetilde{C}(\xi,X)\widetilde{Z}=0 $ and pseudo quasi conformal flat, where $ R $, $ P $, $ S $, $ \widetilde{Z} $ and $ \widetilde{C} $ are the Riemannian curvature, projective curvature, Ricci, concircular curvature and pseudo-quasi conformal curvature tensors, respectively.
🔬Tür:Research Article
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Pseudo quasi conformal curvature tensor · normal paracontact · projective

Abstract

In the present paper we have studied the curvature tensor of a normal paracontact metric manifold satisfying the conditions $ R(\xi,X) \widetilde{C}=0 $, $ \widetilde{C}(\xi,X)S=0 $, $ \widetilde{C}(\xi,X)P=0 $, $ \widetilde{C}(\xi,X)\widetilde{Z}=0 $ and pseudo quasi conformal flat, where $ R $, $ P $, $ S $, $ \widetilde{Z} $ and $ \widetilde{C} $ are the Riemannian curvature, projective curvature, Ricci, concircular curvature and pseudo-quasi conformal curvature tensors, respectively.

🔖

Bu Makaleye Atıf Yap

Yıldırım, Ü., Atceken, M., Dirik, S. (2020). On the Pseudo-Quasi Conformal Curvature Tensor of a Normal Paracontact Metric Manifold. Turkish Journal of Mathematics and Computer Science, Volume: 12 Issue: 1. https://ajindex.com/articles/1324853

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (14)

  1. At\c{c}eken, M., Y{\i}ld{\i}r{\i}m, \"{U}., {\em Almost $C(\alpha)$-manifolds satisfying certain curvature conditions}, Advanced Studies in Contemporary Mathematics, \textbf{26(3)}(2016), 567--578.
  2. At\c{c}eken, M., Y{\i}ld{\i}r{\i}m, \"{U}., {\em On almost $C(\alpha)$-manifolds satisfying certain conditions on quasi-conformal curvature tensor}, Proceedings of the Jangjeon Mathematical Society, \textbf{19(1)}(2016), 115--124.
  3. Chaturverdi, B.B., Gupta, B.K., {\em Quasi-conformal curvature tensor of generalized Sasakian space forms}, Fact Universitatis $NI\check{S}$, Ser. Math. Inform., \textbf{35(1)}(2020), 89--99.
  4. Kenayuki, S., Williams, F.L., {\em Almost paracontact and parahodge structures on manifolds}, Nagoya Math. J., \textbf{99}(1985), 173--187.
  5. Murthy, B., Vanketesha., {\em On 3-dimensional pseudo quasi conformal curvature tensor on $(LCS)_{n}$-manifolds}, Open Acces Library Journal, \textbf{6}(2019), e5474.
  6. Pandey, H.B., Kumar, A., {\em Anti invariant submanifolds of almost paracontact manifolds}, Indian J. Pure Appl. Math., \textbf{16(6)}(1985), 586--590.
  7. Prakasha, D.G., Shivamurthy, T.R, Kakasab, M., {\em On the pseudo quasi conformal curvature tensor of P-Sasakian manifold}, Electronic Journal of Mathematical Analysis and Applications, \textbf{5(2)}(2017), 147--155.
  8. Shaikh, A.A., Hui, S. K., {\em On quasi-conformally flat almost pseudo Ricci symmetric manifolds}, Tamsui Oxford Journal of Mathematical Sciences. \textbf{26(2)}(2010).
  9. Shaikh, A.A., Jana, S.K., {\em A pseudo quasi conformal curvature tensor on a Riemannian manifold}, South East Asian J. of Math. Sci.,\textbf{4(1)}(2005), 15--20.
  10. Shaikh, A.A., Jana, A.K., Eyasmin, S., {\em On weakly pseudo quasi conformally symmetric manifolds}, Indian J. Math., \textbf{50(3)}(2008), 515--518.
  11. Welyzko, J., {\em On legendre curves in 3-dimensional normal almost paracontact metric manifold}, Result. Math., \textbf{54}(2009), 377--387.
  12. Welyczko, J., {\em Slant curves in 3-dimensional normal paracontact metric manifolds}, Mediterr. J. Math., \textbf{11}(2014), 965--978.
  13. Y{\i}lmaz, H., {\em On almost pseudo quasi conformally symmetric manifold}, Boletinde la asociacion mathemtical Venezolan, \textbf{21(2)}(2014), 69--85.
  14. Zamkovoy, S., {\em Canonical connections on paracontact manifolds}, Ann. Glob., Anal. Geom., \textbf{36}(2009), 37--60.